MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX MEDICAL; SLIM DEC HD VIDEO DUODENOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX MEDICAL; SLIM DEC HD VIDEO DUODENOSCOPE
Model Number ED32-I10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Distal body peeled off (black glue).
 
Additional Manufacturer Narrative
The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the objective gluing missing.Based on the result, we concluded that it was caused due to the physical damage applied on the objective gluing.In addition, our technician confirmed that the distal body leak; however, this defect is not the main cause, and/or irrelevant to the alleged complaint.In terms of the objective glue missing, the possibility of dropping into human body could not be denied.Moreover, based on the technical report ""hr-rpt-0974(distal end)"" and/or the risk analysis results, it was evaluated to submit mdr.

Brand Name
PENTAX MEDICAL
Common Device Name
SLIM DEC HD VIDEO DUODENOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
paresh patel
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key24398079
Report Number9610877-2026-50427
Device Sequence Number12836958
Product Code FDT
UDI-Device Identifier04961333246168
UDI-Public(01)04961333246168(11)210402
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberED32-I10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown